Posted by elektros (other posts) on February 01, 2017 at 20:41:33 Previous Next
In Reply to: Hair loss/thinning from medications posted by owias12 on January 31, 2017 at 15:05:53:
: Hi all,
: I am curious to know if any of you have experienced hair loss or thinning after taking certain medications. I have been growing my hair out for over 5 years now without a hair cut. It's down just shy of my butt. I noticed that it seems to be thinning and I am losing more hair than normal when I shower. I suspect its due to a new medication my dr. put my on about 4 months ago. Its a stimulant medication. I may stop taking the medication. If it is indeed the medication causing it, I wonder if it's possible my hair will thicken back up. Anyone else have experience with this? Thanks in advance.
I knew a guy who went bald (ish) from taking anti-epilepsy medication. He didn't have long hair, so I suppose it could have been worse.